Ó mo Dhia! Tá an tua i mo cheann! (chicafrom3) wrote in little_details,
Ó mo Dhia! Tá an tua i mo cheann!
chicafrom3
little_details

heroin and the loss of consciousness

I have a character who is addicted to heroin, and I need her unconscious. I have a vague idea of overdose, but it's only halfway through the story and I need her to live right through the end.

So what are the effects of a not-too-severe heroin overdose? Would she lose consciousness? What other side effects would there be? Immediate effects? Lasting effects? How long, roughly speaking, would she remain unconscious?

Is there any other explanation for why a heroin addict would lose consciousness shortly after shooting up, and not die? If so, same questions apply.

If it's relevant, we're talking about a woman in her mid-twenties, small build, slightly malnourished.

Thank you in advance!
Tags: ~medicine: overdose, ~recreational drugs
Subscribe

  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 19 comments